# SDR 2023FA0000282

- Difficulty date: May 30, 2023
- Submitted: May 30, 2023
- Operation: General aviation
- Aircraft: N319MC
- Make and model: Agusta AW119MKII
- Aircraft serial: 15018
- Aircraft time: 10 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pin
- Part number: D119827011
- Part serial: S433454
- Condition: Malfunctioned
- Location: Tail Rotor Pedal
- Component: Tail Rotor Lock
- Component part number: D119827011
- Stage of operation: AA
- How discovered: C
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING AN AVIONIC TEST FLIGHT THE TAIL ROTOR PEDAL LOCKOUT EXPANDABLE PIN FELL APART FROM THE PIN HANDLE.  THERE ARE NO INSTRUCTION TO IDENTIFY THIS ISSUE IN THE INSTALLATION INSTRUCTION. (IIN-D119-827). THIS COULD HAVE BEEN A CATASTROPHIC.
